# SDR SWAA2013062517575

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 67,373 hours, 63,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 694754218
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED T/E UPPER INBD PANEL INBD ANGLE LOWER AFT ATTACH POINT CRACKED.  R&R ANGLE IAW SRM.
